# SDR HDNA 201603040001

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N193LL
- Make and model: Bolkms BK117C2
- Aircraft serial: 9353
- Aircraft time: 2,378 hours, 6,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 2,378 hours, 6,506 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, CRACK WAS FOUND IN THE TAIL CONE, AT STATION 6616 3 O'CLOCK POSITION LOOKING IN TAIL CONE.  STOP DRILLED CRACK.  INSTALLED DOUBLER PN 117-22122-001 02-100 IAW SRM 51-71-31 8-7 5.
